# SDR DALA2017071105332

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FIXED COWL APRON HINGE, LATCH ASSEMBLY AFT OF LOWER FAN COWL DOOR ENGINE LT. CRACK ON FIXED COWL WAS REPAIRED PER SRM 54-00-00 REP 1 HINGE, GUSSET, AND CLIP WERE REMOVED AND REINSTALLED PER SRM 51-41-02-0G AND 51-41-05-0G.
